Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

I have lost pigmentation

I have lost pigmentation at the back of my hand and I have also lost it on my penis.
Asked On : Wed, 7 Apr 2010
Answers:  4 Views:  692
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response

Can anyone answer my quesition.

Answered: Thu, 8 Apr 2010
  User's Response

Most likely a non-harmful condition called Tinea Versicolor.  It results in splotchy loss of melanin resulting in a lighter color skin.  To my knowledge, there are no harmful side effects.  But, the melanin does not return.

Answered: Thu, 8 Apr 2010
  User's Response

On the back of my hand the color is white or no color-I am very pale and I don't tan I was thinking it was Vitalargo.  I am correct.

Answered: Thu, 8 Apr 2010
  User's Response

Sounds like Vitiligo.  If your doctor will give Elocon ointment, try that.  Then move to Protopic or Clobitisol ointment, twice a day (I don't think Clobitisol should be used on the penis, too sensitive).  Given that you are pale, you might just decide to live with it.  If you decide to skip the steriod ointments, you can use those fake tan lotions on the spots to even out your color.  Vitiligo is not harmful, but the patches are visually annoying.   


Answered: Mon, 12 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor